Scientific Article
previous document  unige:41958  next document
add to browser collection
Title

A priori error estimates for finite element methods with numerical quadrature for nonmonotone nonlinear elliptic problems

Authors
Published in Numerische Mathematik. 2012, vol. 121, no. 3, p. 397-431
Abstract The effect of numerical quadrature in finite element methods for solving quasilinear elliptic problems of nonmonotone type is studied. Under similar assumption on the quadrature formula as for linear problems, optimal error estimates in the L^2 and the H^1 norms are proved. The numerical solution obtained from the finite element method with quadrature formula is shown to be unique for a sufficiently fine mesh. The analysis is valid for both simplicial and rectangular finite elements of arbitrary order. Numerical experiments corroborate the theoretical convergence rates.
Keywords Nonmonotone quasilinear elliptic problemA priori error estimatesNumerical quadratureVariational crimeFinite elements
Identifiers
Full text
Citation
(ISO format)
ABDULLE, Assyr, VILMART, Gilles. A priori error estimates for finite element methods with numerical quadrature for nonmonotone nonlinear elliptic problems. In: Numerische Mathematik, 2012, vol. 121, n° 3, p. 397-431. https://archive-ouverte.unige.ch/unige:41958

211 hits

35 downloads

Update

Deposited on : 2014-11-18

Export document
Format :
Citation style :